# SDR 2009F00144

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 9,808 hours, 4,700 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELT ACTIVATED AT FL410 AND STAYED ACTIVE UNTIL RESET AT MFG.
